MathSciNet Relay Station
MathSciNet bibliographic data
MR2363689 (2008k:11041) 11E25 (12D15)
Lasserre, Jean B. Sufficient conditions for a real polynomial to be a sum of squares. Arch. Math. (Basel) 89 (2007), no. 5, 390–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement